Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/80125
Title: A discussion of barabási-albert's 1999 paper
Authors: Shi, D
Zhou, H
Liu L 
Keywords: BA model
Markov chain
Power-law
Saturated model
Scale-free network
Stability
Time-dependent scale-free network
Time-independent scale-free network
Issue Date: 2010
Publisher: Elsevier
Source: Physics procedia, 2010, v. 3, no. 5, p. 1767-1774 How to cite?
Journal: Physics procedia 
Abstract: Although the scale invariance is a main feature of growing networks, evidence from a few modelled networks show that the finite-size effect of network at a fixed time t cannot be ignored. We propose a concept of time-dependent scale-free networks, and prove the criteria for the stability and scale-free of growing networks by the degree-growing Markov chain. Our results show the importance of rigorous theoretical analysis for the network science.
URI: http://hdl.handle.net/10397/80125
EISSN: 1875-3884
DOI: 10.1016/j.phpro.2010.07.017
Rights: © 2010 Published by Elsevier Ltd Open access under the CC BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/3.0/)
The following publication Shi, D., Zhou, H., & Liu, L. (2010). A discussion of barabási-albert's 1999 paper. Physics procedia, 2010, 3(5), 1767-1774 is available at https://dx.doi.org/10.1016/j.phpro.2010.07.017
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Citations as of Jan 11, 2019

WEB OF SCIENCETM
Citations

2
Citations as of Jan 17, 2019

Page view(s)

141
Citations as of Jan 14, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.